# SDR ASOA00041

- Difficulty date: April 26, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 24,571 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4262 - CREW REPORTED FORWARD EMERGENCY LIGHTS BLINK WHEN TURNED ON AND THEN GO OUT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
